Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had clome then IUI. Using progesterone vaginally. Having pain in lower back and vulva. When should I test for pregnancy?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Excellent
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
Doc, i had clome for 5 days then IUI on 26th XXXXXXX 2012, its a 7th day. I am using progesterone vaginally & had HCG injection on same day of IUI. Now i am having pain in my lower back, legs and vulva. Whats happening with me. When should I test my pregnancy. I am a patient of HBP so I take stamlo 7.5mg.
Posted Fri, 20 Jul 2012 in Women's Health
 
 
Answered by Dr. Sree Gouri SR 46 minutes later
hi,
Thanks for the query.

the possible causes for your pains are,
-progesterone is known to cause side effects like these,
-hcg injection also can cause leg cramps, pain abdomen etc,
-but one of the rare and serious effect of progesterone is causing formation of blood clots which can also lead to these pains.
but don't worry as I told this is a rare possibility, if your pains are not getting controlled with usual analgesics better to visit doctor once and get examined.


pregnancy can be detected by levels of hcg in the blood,
this can be detected when implantation occurs, which usually occurs in the first week after fertilization.
some sensitive blood tests can detect hcg levels now, but better to wait for 4 to 5 days, so that accurate result can be obtained by blood test.

you have to continue your anti hypertensive tablet and maintain your blood pressure as high blood pressure can affect the health of the mother and baby.


Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Had clome then IUI. Using progesterone vaginally. Having pain in lower back and vulva. When should I test for pregnancy? 21 hours later
Thank you Doc. From today ie 8 day of IUI, my soreness of my breast has gone. I just have slight lower abdomen pain & lower back. For two nights I am having trouble falling into sleep. I take nap also since 7 days. I am so worried whether IUI will fail.
 
 
Answered by Dr. Sree Gouri SR 6 hours later
hi,

as I told your symptoms may be side effects of the drugs you used they will subside soon,
your sleeplessness may be because of your worry about the success of IUI,
you can find the result in few more days,
as we cannot change anything now, please try to avoid worry excessive mental strain can affect your health and it can also affect the health of the baby in case of pregnancy,
try to take help of your husband and family members in facing this situation,

I can give you one suggestion,
Rosette inhibition assay test can detect pregnancy within 48 hours of fertilization by detecting EPF(early pregnancy factor) but this test is expensive and available in few centers only,
If you are very anxious regarding the result you can try that if available in your city.

Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor